# SDR AWXA9500568

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 60-61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN DAMAGED BETWEEN FRAME 60 AND FRAME 61, INBOARD OF STRINGER 43 RT. FABRICATED FILLER/DOUBLER REPAIR PER SRM 53-00-11.  (M)
